Panic attacks effect of Azithromycin

We have 346 consumer reports for Azithromycin. Panic attacks effect occurred in 1%.

Patients statistics on Panic attacks side effect for Azithromycin

Female
Male

Average weight in Lbs
179.68
0

Average height in Ft
5′ 5″
0

Average age
42
0

Azithromycin Circle Diagram 3 consumers of 346 reported about Panic attacks

  1. Barbara W. Staton says:
    4.0 rating

    Azithromycin for Pharyngitis

    I got the drug in February. While taking diarrhea and stomach ache. However, I was fine. After 10 days, severe headache, severe dizziness, increased sugar, then after 5 days to the hospital was totally exhausted, anxiety and panic attacks, depression. Kidney pain, and very bad liver inflammation. But no one came up with it’s side effects from the AB. I still have blurred vision and dizziness. After 3 weeks I got the AB again, all side effects again. Back to Kh, this time even heart problems, and fever. 3 weeks then in Kh. Anxiety and Panickattacken have remained, then I am in a psychitrie because of severe depression. Now after 9 months still dizziness and blurred vision. And I still have a bit of a sore throat. But I do not take AB anymore.

  2. David S. Schade says:
    4.0 rating

    Hello I had to resort to the drug because I have a penicillin allergy. 1 h after the first ingestion. Then panic attack, feeling unwell, heart bites, muscle spasm. The night was the horror. On the 2nd day of drowsiness, dizziness, 2nd taking tablet I split and dissolved in water. Slowly taken throughout the day combined with food. I’m doing much better. Only to be recommended for fuely !!! ‘ 😉 I hope I’ll pass the third day. Was also a doctor on the second day all ok.

  3. Vera B. Carter says:
    2.5 rating

    Azithromycin for Sinusitis

    1 day after the second intake I had a stomachache. 2.day morning already nausea and stomach cramps. Tachycardia, dry mouth, panic attack, hot feet, pain in various parts of the body. Have the intake then canceled after consultation with the doctor. Side effects are still ongoing. Not recommendable.